Specific code 2010 ICD-9-CM Diagnosis Code 960.5
Poisoning of cephalosporin group
  • Short description: Pois-cephalosporin group.
  • ICD-9-CM 960.5 will be replaced by an equivalent ICD-10-CM code (or codes) when the United States transitions from ICD-9-CM to ICD-10-CM on October 1, 2015.
  • ICD-9-CM 960.5 is a billable medical code that can be used to specify a diagnosis on a reimbursement claim.
  • You are viewing the 2010 version of ICD-9-CM 960.5.
  • More recent version(s) of ICD-9-CM 960.5: 2011 2012 2013 2014.
Disease Synonyms
  • Cephalosporin antibiotic overdose
  • Cephalosporin group overdose
  • Poisoning by cephalosporin antibiotic
  • Poisoning by cephalosporin group antibiotic
Applies To
  • Cephalexin
  • Cephaloglycin
  • Cephaloridine
  • Cephalothin
Convert to ICD-10-CM: 960.5 converts approximately to:
  • 2014 ICD-10-CM T36.1X1A Poisoning by cephalosporins and other beta-lactam antibiotics, accidental (unintentional), initial encounter
    Or:
  • 2014 ICD-10-CM T36.1X2A Poisoning by cephalosporins and other beta-lactam antibiotics, intentional self-harm, initial encounter
    Or:
  • 2014 ICD-10-CM T36.1X3A Poisoning by cephalosporins and other beta-lactam antibiotics, assault, initial encounter
    Or:
  • 2014 ICD-10-CM T36.1X4A Poisoning by cephalosporins and other beta-lactam antibiotics, undetermined, initial encounter
ICD-9-CM codes are used in medical billing and coding to describe diseases, injuries, symptoms and conditions. ICD-9-CM 960.5 is one of thousands of ICD-9-CM codes used in healthcare. Although ICD-9-CM and CPT codes are largely numeric, they differ in that CPT codes describe medical procedures and services. Can't find a code? Start at the root of ICD-9-CM, check the 2010 ICD-9-CM Index or use the search engine at the top of this page to lookup any code.